MathSciNet Relay Station
MathSciNet bibliographic data
MR2890027 47B47 (46L10)
Bai, Zhaofang; Du, Shuanping The structure of nonlinear Lie derivation on von Neumann algebras. Linear Algebra Appl. 436 (2012), no. 7, 2701–2708.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement